# SDR ASOA2015052212908

- Difficulty date: May 10, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9, CRACKED BRACKET.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-42-06, 51-42-21, & 51-40-11.
